# SDR FDEA202207031677

- Difficulty date: July 3, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293312
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE CAVITY AT STATION XOS = 890 DOUBLER FOUND CRACK. RIGHT HAND WING LEADING EDGE CAVITY AT STATION XOS = 890 CRACKED DOUBLER REPAIR   CARRIED OUT AS PER MD11 SRM 57-40-03-2R , FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
